Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 26, NWS Dodge City, KS

September 2, 201013 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Sep 2, 2010, 11:05 AM CDT for 13 counties in Kansas. It took effect at Sep 2, 2010, 12:00 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2010, 11:05 AM CDT (16:05 UTC)
In effect from
Sep 2, 2010, 12:00 PM CDT
Expired
Sep 2, 2010, 5:00 PM CDT
In force
5 hr
Issued by
NWS Dodge City, KS

Counties Finney County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 97 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 4.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1890 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WWUS73 KDDC 021605
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1105 AM CDT THU SEP 2 2010

...STRONG GUSTY WINDS EXPECTED THROUGH THIS AFTERNOON...

.A COLD FRONT MOVING THROUGH THE AREA TODAY WILL PRODUCE WIND IN
THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS ABOVE 40 MPH. WIND
WILL REMAIN BREEZY THIS EVENING, BUT WINDS WILL PROBABLY BE
REDUCED TO UNDER 30 MPH THROUGH THE EVENING HOURS.

KSZ043-044-061>063-074>077-084>087-022200-
/O.NEW.KDDC.WI.Y.0026.100902T1700Z-100902T2200Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-
MORTON-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...
RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
1105 AM CDT THU SEP 2 2010 /1005 AM MDT THU SEP 2 2010/

...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT /4 PM MDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT /4 PM MDT/ THIS
AFTERNOON. 

* STRONG GUSTY WINDS WILL PERSIST THROUGH AROUND 5 PM THIS
  AFTERNOON. 

* WINDS ARE EXPECTED IN THE 25 TO 35 MPH RANGE WITH OCCASIONAL
  GUSTS IN EXCESS OF 45 MPH. 

* WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT ESPECIALLY
  FOR HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

RUSSELL
2 follow-up statements
645 
WWUS73 KDDC 022013
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
313 PM CDT THU SEP 2 2010

...A FEW AREAS OF STRONG GUSTY WINDS STILL EXPECTED THROUGH THE
REST OF THIS AFTERNOON...

.A COLD FRONT MOVING THROUGH THE AREA TODAY WILL PRODUCE WIND IN
THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS ABOVE 40 MPH. WIND
SPEEDS WILL SIGNIFICANTLY DECREASE THIS EVENING. 

KSZ043-044-061>063-074-075-084-085-022115-
/O.CAN.KDDC.WI.Y.0026.000000T0000Z-100902T2200Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-MORTON-STEVENS-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY...
ULYSSES...ELKHART...RICHFIELD...HUGOTON...MOSCOW
313 PM CDT THU SEP 2 2010 /213 PM MDT THU SEP 2 2010/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE BEGUN TO DECREASE INTO THE 15 TO 25 MPH RANGE. A FEW
GUSTS TO AROUND 30 MPH WILL STILL BE POSSIBLE THROUGH THE LATE
AFTERNOON. 

$$

KSZ076-077-086-087-022200-
/O.CON.KDDC.WI.Y.0026.000000T0000Z-100902T2200Z/
HASKELL-GRAY-SEWARD-MEADE-
INCLUDING THE CITIES OF...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...LIBERAL...KISMET...MEADE...FOWLER
313 PM CDT THU SEP 2 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. 

* STRONG GUSTY WINDS WILL PERSIST THROUGH AROUND 5 PM THIS 
  AFTERNOON. 

* WINDS ARE EXPECTED IN THE 25 TO 35 MPH RANGE WITH OCCASIONAL 
  GUSTS IN EXCESS OF 45 MPH. 

* WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$


RUSSELL
820 
WWUS73 KDDC 022159
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
459 PM CDT THU SEP 2 2010

...NORTHERLY WINDS DIMINISHING THIS EVENING...

.STRONG NORTHERLY WINDS CREATED BY A STRONG COLD FRONTAL PASSAGE
THIS AFTERNOON WILL CONTINUE TO DIMINISH THIS EVENING AS THE FRONT
PUSHES FURTHER SOUTH INTO CENTRAL OKLAHOMA.

KSZ076-077-086-087-022300-
/O.EXP.KDDC.WI.Y.0026.000000T0000Z-100902T2200Z/
HASKELL-GRAY-SEWARD-MEADE-
INCLUDING THE CITIES OF...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...LIBERAL...KISMET...MEADE...FOWLER
459 PM CDT THU SEP 2 2010

...WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON. 

STRONG NORTHERLY WINDS HAVE BEGUN TO SUBSIDE AND HAVE FALLEN BELOW
ADVISORY CRITERIA. AS A RESULT, THE WIND ADVISORY HAS BEEN ALLOWED
TO EXPIRE.

$$


32

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Sep 2, 2:54 AM CDT, 8 hours 11 minutes earlier.

Area forecast discussion, Sep 2, 2:54 AM CDT, 8 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
254 AM CDT THU SEP 2 2010

.DISCUSSION...

DAYS 1-2...

LOOKING AT A BIT OF A TRICKY FORECAST FOR SW KS THIS MORNING AS A
STRONG SHORTWAVE BLASTS THROUGH THE NRN PLAINS AND A DECENT COLD
FRONT MOVES INTO THE CENTRAL PLAINS. CURRENTLY, WE HAVE A RESIDUAL
LOW LEVEL BOUNDARY STRETCHING FROM ONE SFC LOW PRESSURE CENTER OVER
CNTRL KS TO ANOTHER LOW OVER NE NM. SVR STORMS DEVELOPED OVER CNTRL
KS INVOF OF THIS FRONT AND ALONG THE 10-12C H7 ISOTHERMS LAST
EVENING, BUT HAVE LONG SINCE DISPTD. CURRENTLY ALL IS QUIET OVER
SW KS, BUT THE SECOND STRONGER COLD FRONT IS MOVING SOUTH THROUGH
NEBRASKA ATM. AS THE AFOREMENTIONED SHORTWAVE DIVES THROUGH THE
DAKOTAS THIS MORNING THE FRONT WILL LIKELY ACCELERATE. MODEL
TIMING OF THIS FRONT THROUGH SW KS IS CONSISTENT WITH FROPA AT
KDDC PRIOR TO 18Z AND MED LODGE AROUND 20Z.

THE FIRST THING I'M WATCHING IS THE POTENTIAL FOR LOW CLOUD/FOG
DEVELOPING OUT OF THE PERSISTENT LL MOISTURE OVER CNTRL KS. 11-3.9
SATELLITE ALREADY SHOWING SOME LOW CLOUD FORMING. AM NOT OVERLY
IMPRESSED BUT WILL ALLOW FOR PATCHY FOG FROM HAYS DOWN THROUGH MED
LODGE FOR A FEW HRS THIS AM. THE SECOND ITEM OF INTEREST IS
POTENTIAL PRECIP WITH THE FRONT. THE 00Z MODELS ARE ALSO SHOWING
PRECIP A LITTLE FURTHER WEST TODAY THAN PREVIOUS RUNS SO AM
INCLINED TO INTRODUCE A SLIGHT CHC BACK TO DODGE. THE GOOD NEWS IS
THAT COOLER, STABLE AIR WILL ARRIVE AT THE SFC WELL AHEAD OF THE
COLDER AIR ALOFT, THUS PRECIP (AND ESP STORMS) SHOULD BE LIMITED.
HOWEVER, POST FRONTAL UPSLOPE FLOW AND DECENT LOW LEVEL
FRONTOGENESIS COULD EASILY LEAD TO SOME SHOWERS/ISOLD STORMS WITH
THE FRONT AND IMMEDIATELY BEHIND. DEEPER MOISTURE IS PRESENT OVER
S CNTRL KS AND THUS INSTABILITY OUGHT TO BE HIGHER DURING THE
FROPA. WITH A LITTLE MORE PRE-FRONTAL HEATING, THE THREAT OF
STORMS IS A LITTLE HIGHER OVER THE S CTNRL KS, WHICH IS WHERE THE
HIGHER POPS ALREADY ARE. THE FINAL CONCERN TODAY IS POST FRONTAL
WIND. MODELS DEFINITELY SUGGEST WINDY CONDS TODAY BUT GUIDANCE
FALLS SHORT OF ADVISORY CRITERIA FOR THE MOST PART. WILL HOLD OFF
ON ISSUING AN ADVISORY BUT HONESTLY WOULDN'T BE SURPRISED IF THE
DAY SHIFT HAD TO HOIST ONE.

TODAY'S FRONT REPRESENTS THE ONLY ACTION OF THE SHORT TERM. COOL
SFC HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND REMAIN THE
PRIME FACTOR IN OUR WEATHER THROUGH THE REMAINDER OF THE SHORT
TERM. SUNNY SKIES WILL RETURN SO THE ONLY DIFFICULTIES FROM THIS
AFTERNOON THROUGH FRIDAY ARE ON TEMPS...MORE SPECIFICALLY HOW WARM
TO GO IN THE AFTERNOONS AND COLD IT MIGHT GET AT NIGHT WITH SUCH A
COOL AIRMASS. HAVE NOT CHANGED THE FCST MUCH AFTER TODAY. -WRIGHT

DAYS 3-7...

AFTER REVIEWING THE 00Z RUNS OF THE NAM, GFS AND ECMWF MODELS, IT
APPEARS THE BEGINNING OF THE DAY 3-7 PERIOD WILL BE RETURNING TO A
WARM TO HOT PERIOD FOR EARLY SEPT.  THE GFS IS THE WARMEST, RISING
MAX TEMPS IN TO THE UPPER 90S IN THE WEST TO THE LOWER 90S SOUTHEAST
ON SUNDAY.  CLOUDS WILL BE INCREASING FROM THE WEST ON MONDAY, SO
MAX T'S SHOULD BACK DOWN INTO THE LOWER TO MID 90S ON MON, THEN THE
MID TO UPPER 80S FOR BOTH TUESDAY AND WEDNESDAY.  AS FOR THE HOTTEST
DAY, SUNDAY, BOTH THE GFS AND ECMWF 850MB TEMP PROGS SHOW +31C TO
+34C IN OUR WESTERN CWA, RANGING DOWN TO 22C TO 25C IN OUR
SOUTHEAST.  THAT IS QUITE A RANGE, SO HAVE RANGED FORECAST MAX TEMPS
FROM 92F IN P28 TO HAS HIGH AS 99F IN EHA.  IT IS FEASIBLE THAT A
STATION OR TWO COULD SEE THE CENTURY MARK SUNDAY, BUT CANNOT PIN
POINT EXACTLY WHERE THAT WOULD BE.  MINIMUM TEMPS SHOULD AVERAGE
NEAR SEASONAL THROUGH THE EXTENDED FORECAST.

THERE IS A MINOR SHORT WAVE COMING THROUGH THE UPPER FLOW MONDAY
NIGHT WHICH MAY CLIP OUR NORTHEAST ZONES.  HAVE KEPT 20 POPS GOING
THERE AND LOWERED POPS TO BELOW 15 PERCENT ELSEWHERE.  LATE ON
TUESDAY, ANOTHER RIPPLE COMES THROUGH THE UPPER FLOW, AND LOW LEVEL
MOISTURE WILL BE GREATEST IN OUR EASTERN TIER OF COUNTIES, SO 20
POPS WILL CONTINUE TUESDAY AFTERNOON INTO WEDNESDAY AFTERNOON,
BASICALLY EAST OF LINE FROM HAYS TO COLDWATER.  LOW 16 PERCENT POPS
WILL COVER AREAS WEST OF THERE, WITH LITTLE IN THE WAY OF FORCING
EVIDENT.  HIGH PRESSURE WILL BUILD IN BRIEFLY AS WE PROGRESS INTO
THURSDAY, AND SHOULD BRING PRECIP CHANCES TO END BY THURSDAY

&&

.AVIATION...

FOR THIS MORNING THROUGH 12Z, PATCHY FOG WILL BE FORMING ACROSS MUCH
OF SOUTHWESTERN KANSAS.  NOT AS CONFIDENT LOW CIGS WILL FORM, WITH
KHYS THE EXCEPTION WHERE BKN TO OVC 020 CIGS MAY BACK IN FROM THE
EAST THIS MORNING.  OTHERWISE, EXPECT VSBYS AS LOW AS 3 TO 4SM FROM
09 TO 12Z AT ALL SITES, THEN IMPROVING QUICKLY AS SOUTH WINDS PICK
UP. AFTER 12Z, EXPECT VFR CONDITIONS WITH GUSTY SOUTH WINDS
DEVELOPING IN THE 25 TO 30KT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  84  52  80  53 /  20   0   0   0
GCK  81  50  81  52 /  10   0   0   0
EHA  83  51  81  53 /  10   0   0   0
LBL  86  52  81  53 /  10   0   0   0
HYS  80  52  79  53 /  10   0   0   0
P28  90  58  80  53 /  30  10   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN34/12/12
Hazardous weather outlook, Sep 2, 3:20 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
320 AM CDT THU SEP 2 2010

KSZ030-031-043>046-061>066-074>081-084>090-030830-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
320 AM CDT THU SEP 2 2010 /220 AM MDT THU SEP 2 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THIS MORNING THROUGH
EARLY AFTERNOON AS A COLD FRONT MOVES THROUGH SOUTHWEST KANSAS.
THE BEST CHANCE FOR STORMS WILL BE SOUTH AND EAST OF HIGHWAY 400.
SMALL HAIL CANNOT BE RULED OUT WITH ANY OF THESE STORMS...BUT
LIGHTNING IS THE PRIMARY THREAT. WINDY CONDITIONS WILL DEVELOP
BEHIND THE FRONT THIS AFTERNOON WITH NORTH WINDS OF 20 TO 30 MPH
WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARM...DRY AND WINDY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS
FAR SOUTHWEST KANSAS ON SUNDAY MAINLY WEST OF HIGHWAY 83. AS A
RESULT OF THESE CONDITIONS...THERE WILL BE AN INCREASED THREAT FOR
WILDFIRES.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EACH EVENING NEXT WEEK.
AT THIS TIME IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

WRIGHT

In the hours before

Special weather statement, Sep 2, 7:53 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
753 AM CDT THU SEP 2 2010

KSZ030-021345-
TREGO-
753 AM CDT THU SEP 2 2010

...SIGNIFICANT WEATHER ADVISORY FOR TREGO COUNTY...

AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 8 MILES SOUTH OF COLLYER...
MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3904 9960 3871 9961 3872 10014 3909 10013
TIME...MOT...LOC 1253Z 285DEG 22KT 3892 10010

12
Local storm report, Sep 2, 8:29 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
829 AM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HAIL             3 ENE BROWNELL          38.65N 99.69W
09/02/2010  E1.25 INCH       NESS               KS   PUBLIC

&&
Local storm report, Sep 2, 8:43 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 AM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     HAIL             8 NNW MCCRACKEN         38.70N 99.60W
09/02/2010  E1.00 INCH       TREGO              KS   PUBLIC

&&
Local storm report, Sep 2, 9:16 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
916 AM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     HAIL             4 E HARGRAVE            38.56N 99.36W
09/02/2010  E1.00 INCH       RUSH               KS   PUBLIC

            PENNY TO QUARTER SIZE HAIL IS BEGINNING TO COVER THE
            GROUND.

&&
Local storm report, Sep 2, 9:32 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
932 AM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     HAIL             1 N HARGRAVE            38.56N 99.43W
09/02/2010  E2.50 INCH       RUSH               KS   PUBLIC

&&
Local storm report, Sep 2, 9:57 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
957 AM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HAIL             3 ENE BROWNELL          38.65N 99.69W
09/02/2010  E1.25 INCH       NESS               KS   PUBLIC

0838 AM     HAIL             8 NNW MCCRACKEN         38.70N 99.60W
09/02/2010  E1.00 INCH       TREGO              KS   PUBLIC

0906 AM     HAIL             1 N HARGRAVE            38.56N 99.43W
09/02/2010  E2.50 INCH       RUSH               KS   PUBLIC

0912 AM     HAIL             4 E HARGRAVE            38.56N 99.36W
09/02/2010  E1.00 INCH       RUSH               KS   PUBLIC

            PENNY TO QUARTER SIZE HAIL IS BEGINNING TO COVER THE
            GROUND.

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:53 AM CDTSpecial Weather StatementDDCTrego52 min
Sep 2, 8:16 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego44 min
Sep 2, 8:58 AM CDTSevere Thunderstorm WarningDDCRush62 min

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.